ARAMA SONUÇLARI

Toplam 32 adet sonuçtan 20 tanesi görüntülenmektedir.

Arama









Yıllara göre arama

Özel Aralık Girişi

The asymptotic Connes-Moscovici characteristic map and the index cocycles
Banach Center Publications, Vol. 120, Ocak 2020, s. 221-244, ISSN: 0137-6934","1730-6299
KAYGUN ATABEY, SÜTLÜ SERKAN
Atabey Kaygun Özgün Makale
COMPUTATIONAL AND ASYMPTOTIC METHODS INAEROACOUSTICS WITH APPLICATIONS
TWMS J. App. Eng. Math., Vol. 1, No. 1, Ocak 2011, s. 1-26, ISSN: 2146-1147
DELALE CANFUAD,ZAFER BAHA,ASLAN ALİM RÜSTEM
Alim Rüstem Aslan Özgün Makale
A refinement of asymptotic predictions and full numerical solution of helicopter rotor noise in the far field
INTERNATIONAL JOURNAL OF AEROACOUSTICS, Vol. 11, No. 3-4, Eylül 2012, s. 521-529, ISSN: 1475-472X
DELALE CAN F, ZAFER BAHA, ASLAN ALİM RUSTEM
Alim Rüstem Aslan Özgün Makale
Relativistic stars in Starobinsky gravity with the matched asymptotic expansions method
Physical Review D, Vol. 96, No. 8, Ekim 2017, ISSN: 2470-0010
ARAPOĞLU ABDURRAHMAN SAVAŞ,ÇIKINTOĞLU SERCAN,EKŞİ KAZIM YAVUZ
Nets of Asymptotic Lines in a Riemannian Hypersurface With Non symmetric Metric Connection
Sts.Constantine and Elena, Sofia/BULGARİSTAN, 1 Ocak 2002, s. 127-134
ALTAY DEMİRBAĞ SEZGİN,ZENGİN FÜSUN
Sezgin Altay Demirbağ Tam metin bildiri
Asymptotic Prediction and Full Numerical Solution of Helicopter Rotor Noise in the Far Field Aeroacoustics
Ankara International Aerospace Conference (AIAC), 14 Eylül 2007
ŞEN A LEVENT,ZAFER BAHA,DELALE CANFUAD,ASLAN ALİM RÜSTEM
Baha Zafer Tam metin bildiri
On the explicit asymptotic W(5) symmetry of 3D Chern-Simons higher spin AdS(3) gravity
JOURNAL OF MATHEMATICAL PHYSICS, Vol. 59, No. 8, Ocak 2018, ISSN: 0022-2488
ÖZER HAKKI TUNÇAY, FİLİZ AYTÜL
Solution of the Nonlinear Roll Model by a Generalized Asymptotic Method
ocean engineering, Vol. 26, 1999, s. 1169-1181, ISSN: 0029-8018
TAYLAN METİN
Metin Taylan Özgün Makale
Nets of Asymptotic Lines in a Riemannian Hypersurface With Non symmetric Metric Connection
Geometry, Integrability and Quantization, 6 Haziran 2002, s. 127-134
ALTAY SEZGİN, ÖZEN FÜSUN
Füsun Zengin Tam metin bildiri
The Response behaviour of a submerged cylindrical shell using the doubly asymptotic approximation method DAA
Computers and Structures, Vol. 62, No. 6, 1997, s. 1025-1034
ERGİN AHMET
Ahmet Ergin Özgün Makale
Bianchi surfaces whose asymptotic lines are geodesic parallels
Advances in Geometry, Vol. 15, No. 1, Ocak 2015, s. 1-6, ISSN: 1615-7168
ARSAN GÜLER,ÖZDEĞER ABDULKADİR
Güler Arsan Özgün Makale
Relativistic stars in Starobinsky gravity with the matched asymptotic expansions method
Physical Review D, Vol. 96, No. 8, Ekim 2017, ISSN: 2470-0010
ARAPOĞLU ABDURRAHMAN SAVAŞ,ÇIKINTOĞLU SERCAN,EKŞİ KAZIM YAVUZ

İLETİŞİM BİLGİLERİ

İstanbul Teknik Üniversitesi Rektörlüğü İTÜ Ayazağa Kampüsü Rektörlük Binası, Maslak-Sarıyer / İstanbul Tel: +90 212 285 3930